# SDR SWAA2021062479693

- Difficulty date: June 3, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 847-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EXFOLIATION CORROSION SPOTS ON AFT CARGO CAP STRIPS FROM STA 847 THROUGH STA 947.5 ; / LOCATED AND DRILLED CAP STRIP PER B737-700 SRM 51-40-05-0G-0.;PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3; MIN THK NOTED 0.038' TOOL USED MG27 BC:172139;REMOVED CORROSION FROM CAPSTRIPS FROM AFT CARGO FROM STA 847 THRU STA 947.5 RBL 21. AS PER B737-700 SRM 51-10-02-0G-0.;RECEIVED SERVICEABLE AFT CARGO CAP STRIP P/N 453A2611Y3; REF. TASK CARD TTG8Q004EYM2 FOR INSTALLATION.;VERIFIED STEP 1;VERIFIED STEPS 4 AND 5. TASK COMPLETE.
